Hello. I’m curious what you mean that you still suffer from the clot you had years ago. It didn’t dissolve with the Nattokinase and Serrapeptace? Do you suffer from the medicine they had you on? This concerns me because I’m trying to decide if I should take the xarelto my doctor prescribed for the small clot I got from a vein surgery I recently had or if I should stay on the Nattokinase and Serrapeptace I started two days ago. I felt nauseous and scared this morning because my dr told me I’ll be fine as long as I take xarelto. I also might have taken too much. 3times yesterday and also Vit. E, fish oil and aspirin. I might have overdone it. Your opinion would be appreciated.
The majority of side effects from topical steroids occur within the nose at the site of local application. These side effects commonly include nasal irritation and nose bleeds . Should these symptoms occur, a person should stop using the nasal steroid for a few days, and then re-start the medication using the appropriate technique . If bleeding and irritation continue to occur, the nasal steroid should not be used any longer. A person who continues to use a nasal steroid despite these local side effects is at risk for septal perforation .